# SDR USAA010992

- Difficulty date: August 6, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 54,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED APPROXIMATELY 2 SQUARE INCHES, BS 620 BL 0. DAMAGED REMOVED, DOUBLER, TRIPLER AND FILLER INSTALLED PER EA 85116.  (M)
